# SDR AWXA200601562

- Difficulty date: August 28, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 61,147 hours, 42,539 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Part time: 61,147 hours, 42,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND STRINGER CLIP 25R CRACKED AT AFT SIDE OF BS 947.  REMOVED AND REPLACED STRINGER CLIP STR 25R, BS 947 IAW B737-300 SRM 51-40-02-06, FIGS 8, 12.
